# SDR UPS802184

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5772958
- Condition: Corrosion
- Location: Fs 1360-1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND INTERGRANULAR CORROSION ON FRAME, FS 1360-1340, BELOW LONGERON 21R.  INSTALLED REPAIR IAW SRM 53-2-0, FIGURE 2.
